# SDR QXEA200700247

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 21,430 hours, 31,006 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: 96139
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 15,565 hours, 22,425 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2192, DURING AFTER START FLOW WITH LEFT ENGINE FEATHERED WHEN TURNING MAIN BUSS TIE TO OFF AUX INVERTER CAUTION ILLUMINATED ALONG WITH SEVERAL ASSOCIATED ITEMS.  MAINTENANCE REPLACED NR 1 STARTER/GENERATOR IAW AMM 80-10-11 TASK CARD 9801001.  GROUND RAN BOTH ENGINES.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
